# SDR CALA9900855

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200-207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN SKIN AT FASTENER HOLE OF STA 200-207, LONGERON 15L.  THE SKIN WAS REPAIRED IAW EA PD80-53-006.
